I have been struggling to take any form of Thyroid medication since this was finally diagnosed nearly three years ago. I done research and decided to start taking 5mcg of T3 twice a week (amounts to half a tablet a week) for the first week it seemed ok - did do a lot of good but noticed my breathing being laboured (have had that many times b4) feeling alittle hyper and my temperature rising, into week 2 I stopped it completely because I started getting hot flushes with sweating, my heart began pounding and my pulse was around 108 bpm - it would last about an hour then calm down. I have had no T3 for seven days and I felt I was beginning to miss it but the breathing and sweats remained the same. Is that down to the Adrenals or maybe Adrenaline? I have being taking lots of supplements, the only ones I was missing was Selenium & Vitamin E - so I have ordered them. I am so confused. T3 does alot of good but is it that causing the problems. Any information would be really great.